MathSciNet Relay Station
MathSciNet bibliographic data
MR2093051 (2005f:11080) 11F33 (11L05 11S80)
Mortenson, Eric Supercongruences for truncated $\sb {n+1}\!F\sb n$ hypergeometric series with applications to certain weight three newforms. Proc. Amer. Math. Soc. 133 (2005), no. 2, 321–330 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement